# SDR 95ZZZX2575

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430124202
- Condition: Pitted
- Location: Nr 1
- Part time: 559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE PITTING.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
